MAUDE Adverse Event Report: GYNESONICS SONATA DISPERSIVE ELECTRODE; ELECTROSURGICAL RETURN ELECTRODE

GYNESONICS SONATA DISPERSIVE ELECTRODE; ELECTROSURGICAL RETURN ELECTRODE
Model Number DE-001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 01/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The concomitant use of another electrosurgical device, in this case, an olympus monopolar resectoscope, was associated with placement of a proprietary olympus dispersive electrode on the side of one thigh near/adjacent to one of the paired gynesonics dispersive electrodes.The sonata ifu warns against simultaneous use of another electrosurgery device.The dispersive electrodes are single-use device and were discarded after the case.
 
Event or Problem Description
During a follow up on (b)(6) 2024, a patient returned to their gynecologist.A small papular lesion with what appeared to be a necrotic crutst on the right upper anterior thigh was noted, without surrounding erythema.This patient was treated with the company's sonata tfa system as well as operative hysteroscopy (monopolar resectoscopy) on (b)(6) 2024.Per the reported information by the treating physician, the sonata system dispersive electrodes (des) were placed near both patellae by the same experience team in the operating room.There were no issues note during the case, but it was also reported that the hysteroscopic light source was resting near the patient's upper thigh.Patient indicated that the lesion was not significantly symptomatic at this point.No information or pictures of the wound closer to the operative date but it was evident that the lesion was located in the location where the de and lamp were located.Per the provided picture taken at this follow up visit, the physician stated that the features are consistent with a 2nd degree burn.

Brand Name
SONATA DISPERSIVE ELECTRODE
Common Device Name
ELECTROSURGICAL RETURN ELECTRODE
Manufacturer (Section D)
GYNESONICS
600 chesapeake drive
redwood CA 94063
Manufacturer (Section G)
GYNESONICS
600 chesapeake drive
redwood CA 94063
Manufacturer Contact
timothy rossi
600 chesapeake drive
redwood, CA 94063
6502416115
MDR Report Key18823064
Report Number3005875675-2024-00002
Device Sequence Number17274533
Product Code KNF
UDI-Device Identifier10817929020364
UDI-Public(01)10817929020364(10)Y110921-05(17)241109
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K222304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/09/2024
Device Model NumberDE-001
Device Catalogue NumberDE-001-10
Device Lot NumberY110921-05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Initial Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IUSP-002 SONATA INTRAUTERINE ULTRASOUND PROBE.; OLYMPUS MONOPOLAR RESECTOSCOPE.; RFA-002 SONATA RADIOFREQUENCY ABLATION HANDPIECE.; SONATA TRANSCERVICAL FIBROID ABLATION SYSTEM 2.2.
Outcome Attributed to Adverse Event Other;
Patient SexFemale